# SDR SWAA042561

- Difficulty date: September 2, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 59,901 hours, 57,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT LENSES, MISSING.  REMOVED AND REPLACED LIGHT LENSES PER MM.
